Web of Science: 16 cites, Scopus: 14 cites, Google Scholar: cites
L2 boundedness of the Cauchy transform implies L2 boundedness of all Carlderón-Zygmund operators associated to odd kernels
Tolsa Domènech, Xavier (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2004
Resum: Let µ be a Radon measure on C without atoms. In this paper we prove that if the Cauchy transform is bounded in L2 (µ), then all 1-dimensional Calder'on-Zygmund operators associated to odd and sufficiently smooth kernels are also bounded in L2 (µ).
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió publicada
Matèria: Cauchy transform ; Calderón-Zygmund operators ; L2 estimates ; Corona decomposition ; Non doubling measures
Publicat a: Publicacions matemàtiques, V. 48 N. 2 (2004) , p. 445-479, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/38106
DOI: 10.5565/PUBLMAT_48204_09


36 p, 271.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2021-07-24



   Favorit i Compartir